Drugs depleting nutrients
See: Infections & poisons quotes Infection & nutrition quotes Breast and bottlefeeding quotes Malnutrition re poverty
Pyruvate kinase deficiency
[2010 Oct] Metformin causes vitamin B12 deficiency
[2010 June] Warfarin, the vitamin K killer by Hilary Butler
B12 Deficiency From Drugs
[2009 July] 'Heartburn pills wrecked my life': How antacids can have serious side-effects
Most Pain Killers Deplete The Body Of The B Vitamin Folic Acid
Tylenol depletes Glutathione (necessary for removal of mercury)
One of the biggest culprits, in my humble opinion, are the drugs taken for "upset stomach" or "reflux" or whatever you want to call it. The popular of these recently in the US has been PRILOSEC (Omeprazole) which recently has gone "over-the-counter". One of the most common and profound adverse effects of omeprazole is that it severely reduces the absorption of cyanocobalamin (vitamin B-12) (Marcuard 94). Increasing this risk further is the fact that a significant percentage of patients taking omeprazole are also being treated for or are at high risk for heart disease, and therefore are almost always instructed to eat a diet low in red meat (or devoid of it completely) and other animal products, which of course are the best source of vitamin B-12. B12 Deficiency From Drugs
"Lack of zinc prevents normal release of vitamin A from the liver...Low blood zinc concentrations have been found in...TB, Crohn's Disease, lung infection...many drugs cause excessive excretion of the element. These include...corticosteroids."---Dr Len Mervyn's Minerals and Your Health (p98)
Vaccines [You give vitamin A & C depleting vaccines for a disease (measles) that is a killer in Vitamin A & C depleted children! See: Vitamin A & child mortality citations Nutritional medicine for measles]
[2010 Nov. Gardasil testimony. MS. BOYCE] Vaccines and Related Biological Products Advisory Committee Meeting Transcript My daughter was actually sterilized by the vaccine....My daughter recently tested sterile at age 21, although she is still getting a relatively normal period. Could it be that Merck intentionally developed this vaccine thinking it would affect a small number of individuals with PK deficiencies? Is this what their intent was when they developed their recently approved fertility drug Aleva, which was just passed for European use? I wonder if Merck and other big pharmas have intentionally taken advantage of genetic deficiencies. I believe they have, and I believe this is what has happened many, many times over. ...After recent tests my daughter had done, I can now positively confirm that my daughter tested post-menopausal as it relates to her hormone levels, with no family history of early menopause. She is no longer ovulating and she has hormone levels of a 50-plus-year-old woman. My worst nightmares have come true.....I am pretty certain doctors arenít even aware of the myriad of side effects they are saying are caused by PK deficiency. Remember, itís relatively new, only discovered in 1996. It is horrifying to see previously perfectly healthy children now having seizures, migraines, pneumonias, personality disorders, fatigue, menstrual issues, vomiting, diarrhea, and the list goes on, post-Gardasil. This vaccine needs to be pulled immediately. Over 20,000 families are now begging for help, and no one is answering their desperate pleas.
Apparent Life-Threatening Events (ALTEs), as defined by the National Institutes of Health, encompass all the findings hitherto attributed to Shaken Baby Syndrome. (SBS), and may follow routine vaccination. Vaccines may also induce vitamin C deficiency (Barlow's disease), especially in formula-fed infants or infants whose mothers smoke. This could account for some of the changes seen in these infants, including hemorrhages, bruises, and fractures. Vitamin C deficiency should be excluded in patients suspected to have SBS.[pdf] Vaccines, Apparent Life-Threatening Events, Barlow's Disease, and Questions about Shaken Baby Syndrome by Michael D. Innis, MBBS Michael D Innis
See: Neomycin Acetaminophen (Paracetamol, Tylenol, Panadol, Calpol, Salzone, ) Thimerosal
"When the live viral measles vaccine is given, it depletes the children of their existing supply of Vitamin A."--Mary Megson MD
"If you have an autistic child you might consider that one of the components of the MMR is Neomycin. This is an antibacterial drug that is used to suppress gastrointestinal bacteria before surgery to avoid infection. It is also used in a variety of preparations, too numerous to mention here. This antibiotic interferes with the absorption of Vitamin B6 (2). An error in the uptake of Vitamin B6 can cause a rare form of epilepsy and children become mentally retarded (3). Vitamin B6 is the major vitamin for processing amino acids, which are the building blocks of all proteins and a few hormones. There are studies around which support the theory of treating autistic children with Vitamin B6."---Carol A Teasdale
"The transport of vitamin B12 to the brain can be disturbed or interrupted by heavy metals such as mercury." VITAMIN B12 LEVELS AND MERCURY - A LINK WITH MULTIPLE SCLEROSIS AND OTHER DISORDERS
Drug-Induced Nutrient Depletion Handbook, 1999-2000 by Ross Pelton RPh, PhD, CCN; James B. Lavalle RPh, DHM, NMD, CCN; Ernest B. Hawkins RPh, MS; Daniel L. Krinsky RPh, MS.
Tylenol is a very safe molecule unless you take too much. It is metabolized in your body by glutathione. Our body renders the Tylenol metabolite nontoxic and then we excrete it. If you have taken too much Tylenol and it overcomes the store of glutathione in your body, you can no longer metabolize the Tylenol, it becomes toxic, kills your liver, and then you die.....Jill James did a study looking at thimerosal neurotoxicity associated with glutathione depletion. She showed that autistic children have impaired methylation and low glutathione, and thimerosal depletes glutathione in brain cells making them prone to damage. Glutathione helps to detoxify thimerosal and if youíre exposed to thimerosal itís going to deplete your glutathione levels even further. AUTISM: THE EVOLUTION OF A DISEASE by Bryan Jepson, MD
"Can low glutathione create problems with environmental toxicity? Most of the time ER doctors leave biochemistry to the internists, but glutathione is important in the emergency room because of Tylenol overdoses. Tylenol is a very safe molecule unless you take too much. It is metabolized in your body by glutathione. Our body renders the Tylenol metabolite nontoxic and then we excrete it. If you have taken too much Tylenol and it overcomes the store of glutathione in your body, you can no longer metabolize the Tylenol, it becomes toxic, kills your liver, and then you die. The treatment for a Tylenol overdose in the ER is to administer a precursor to glutathione called N Acetyl Cysteine. Tylenol is just one example, but if you are already low in glutathione it’s going to take a lot less of any toxin to cause trouble. This makes sense. It explains why our children are particularly vulnerable to environmental toxicity, even with toxins that are relatively safe for other people."[July 2007] NZ: 'Don't give kids painkillers before shots'
"Could the increase in all forms of meningitis and other infectious disease complications and deaths be because for the last 40+ years, the first thing parents do at the slightest sign of temperature is push paracetamol? I believe so."--Hilary Butler (VRAN Newsletter Jan-March 2003)
"The role of vaccines, particularly the whole-cell pertussis (whooping cough) vaccine can be understood when it is realised that this vaccine contains a variable and uncontrollable amount of endotoxin that is injected and absorbed, unaltered, into the blood. It does not even go first to the liver where attempts to detoxify it could be made. If an infant happens to be particularly sensitive to endotoxin when the vaccine is injected, brain damage or death can result....It should be now apparent that any infant with gastrointestinal problems - abnormal organisms, intestinal parasites, loose bowel motions resulting from the use of antibiotics, and malabsorption of food (including lactose intolerance) - is liable, when further stressed, to produce endotoxin and this can end in a SIDS....If the Vitamin C status of an infant is borderline, the administration of a vaccine, particularly (but not only) pertussis vaccine, can result in endotoxaemia. This results in a severe reaction to the vaccine, a tremendous increase in the need for Vitamin C, and the precipitation of some of the signs and/or symptoms of acute scurvy. The onset of this may be so rapid that the classical signs of scurvy may be absent. Sudden death, sudden unconsciousness, sudden shock or sudden spontaneous bruising and haemorrhage (including brain and retinal haemorrhages) may occur. Haemorrhage and bruising in such cases can be wrongly attributed to the battered baby syndrome."---Dr Kalokerinos MD (Medical Pioneer of the 20th century p186
ďYou know doctor, there are several Vitamin K dependent proteins in the body
which require to be carboxylated by the enzyme gamma-glutamyl carboxylase before
they become functional. Without Vitamin K these proteins, some of which control
haemostasis and prevent bruising, and others which control mineralization of
bone and prevent fractures, cease to be carboxylated and hence bruises and
fractures are likely to occur.
And what is more doctor, last week you gave my baby an antibiotic for his cough. That could have destroyed the Vitamin K 2 forming bacteria in his gut thereby adding to his problem of a lack of Vitamin K to protect him from bruises and fractures.
That is my explanation doctor. I hope you can understand it and donít report me to the police or social services, they may take my baby away kill all my dreams.Ē [March 2008 SBS letter] Child Health Safety - BMJ Stifles Debate